# SDR IPXA2024050151161

- Difficulty date: April 30, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 77,036 hours, 16,736 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: No Test
- Location: Emergency
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPEN,  DURING PREFLIGHT EMERGENCY POWER TEST FAILED.  IRU 1 ON BAT ILLUMINATED. FOUND NR 2 DU RED X WHEN ON STAND BY POWER. T/S PER FIM 24-24-03-00 BLOCKS 1,2,7,8,16. INVERTER I1-1 HAS 28V IN WITH NO 115V OUTPUT.
